# SDR A6WA201040344

- Difficulty date: May 11, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 16,152 hours, 15,392 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FS 559, LBL9 INBD POST FROM BOTTOM RIVET TO EDGE OF CHANNEL.  REPAIRED FS 559, IAW REO 601R-53-41-260, REV D AND REO 601R-53-41-609, REV B DEVIATION "E".
